NORMALITY AND RELATED PROPERTIES OF FORCING ALGEBRAS

Autor(en): Brenner, Holger 
Gomez-Ramirez, Danny de Jesus
Stichwörter: Forcing algebra; Irreducibility; Mathematics; Normality; Normalization; Reduceness
Erscheinungsdatum: 2016
Herausgeber: TAYLOR & FRANCIS INC
Journal: COMMUNICATIONS IN ALGEBRA
Volumen: 44
Ausgabe: 11
Startseite: 4769
Seitenende: 4793
Zusammenfassung: 
The authors present a sufficient condition for irreducibility of forcing algebras and study the (non) reducedness phenomenon. Furthermore, the authors prove a criterion for normality of forcing algebras over a polynomial base ring with coefficients in a perfect field. This gives over algebraically closed fields a geometrical normality criterion for algebraic (forcing) varieties. Besides, the authors examine in detail a specific (enlightening) example with several forcing equations. Finally, the authors compute explicitly the normalization of a particular forcing algebra by means of finding explicitly the generators of the ideal defining it as an affine ring.
ISSN: 00927872
DOI: 10.1080/00927872.2015.1113291

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 25, 2024

Google ScholarTM

Check

Altmetric